MAUDE Adverse Event Report: ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER

ABBOTT MEDICAL GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM; DBS BURR HOLE COVER
Model Number 6010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had their lead, extension and burr hole cap explanted for an unknown reason.No further information is available at this time.
 
Additional Manufacturer Narrative
B3: event date is estimated.D6b: explant date is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
GUARDIAN¿ CRANIAL BURR HOLE COVER SYSTEM
Common Device Name
DBS BURR HOLE COVER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22659833
Report Number1627487-2025-03780
Device Sequence Number15538462
Product Code MHY
UDI-Device Identifier05415067030283
UDI-Public(01)05415067030283(10)10440669(17)260724
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model Number6010
Device Catalogue Number6010
Device Lot Number10440669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION; DBS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight50 KG